# SDR FDEA202010292701

- Difficulty date: October 29, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT RIGHT HAND STATION 959 X= -8.5 FOUND CROWN WORN.   CABIN, MAIN DECK AT RIGHT HAND SEAT TRACK STATION 959, X= -8.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101, ALLOWABLE DAMAGE 1.  WORN CROWN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 949 TO EXISTING SPLICES STATION 1029, X= -8.5, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
